Gastroenterology Community
Can Pain Medication make you hurt worse
About This Community:

This forum is for questions regarding Gastroenterology issues such as Acid Reflux (GERD), Barretts Esophagus, Colitis, Colon/Bowel Disorders, Crohn's Disease, Diverticulitis/ Diverticulosis, Digestive Disorders and Stomach Pain.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Can Pain Medication make you hurt worse

I have various problems.  Fibromyalgia, degenerative Disc Disease, poly neurophy, etc....  It seems that when I take Norco, I hurt worse...is that possible
2 Comments Post a Comment
Blank
Avatar_f_tn
No all medications work for each individual. If you're having problems with a medication talk to your doc about the problem and find something else that WILL work for you.
Blank
Avatar_f_tn
Oh boy.........that should read............'Not all medications.........'
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Gastroenterology Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1371753642
Blank
TMJ/TMJ The Connection Between Teet...
Jan 27 by Hamidreza Nassery , DMD, FICOI, FAGDBlank
Top Digestive Answerers
Avatar_n_tn
Blank
cnoevl21
Avatar_m_tn
Blank
fntn
MI
168348_tn?1379360675
Blank
ChitChatNine
329165_tn?1438213357
Blank
Smiley2000
Australia
Avatar_m_tn
Blank
me_just34